# SDR GTIA2023091937488

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 18,841 hours, 8,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: R4 Door
- Part time: 18,841 hours, 8,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R4 DOOR SILL AT FR 68 STR 23R MEASURING .85IN LENGTH, .45 IN WIDTH, .045 IN DEPTH. RAF 01 CREATED. SDR SUBMITTED.-ACCOMPLISHED REPAIR OF CABIN R4 DOOR SILL FR68 STR 23R PER A321 SRM 53-41-14-300-001 CAT A REPAIR. NO FURTHER ACTION REQUIRED
